RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulikov, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:70
Abstract pages:398
Full texts:208
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person119452
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. A. A. Kulikov, I. A. Kipriyanov, “The Fourier-Bessel transformation in the theory of singular differential equations”, Differ. Uravn., 35:3 (1999),  340–350  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 341–351
1994
2. I. A. Kipriyanov, A. A. Kulikov, “Optimal control of processes described by singular equations of parabolic type”, Differ. Uravn., 30:11 (1994),  1982–1987  mathnet  mathscinet; Differ. Equ., 30:11 (1994), 1829–1834
1991
3. I. A. Kipriyanov, A. A. Kulikov, “Fundamental solutions of $B$-hypo-elliptic equations”, Differ. Uravn., 27:8 (1991),  1387–1395  mathnet  mathscinet; Differ. Equ., 27:8 (1991), 986–992
1988
4. I. A. Kipriyanov, A. A. Kulikov, “The Paley–Wiener–Schwartz theorem for the Fourier–Bessel transformation”, Dokl. Akad. Nauk SSSR, 298:1 (1988),  22–26  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 13–17
5. A. A. Kulikov, “Fundamental solutions of differential equations containing a Bessel operator”, Differ. Uravn., 24:2 (1988),  299–305  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 228–232
1983
6. A. A. Kulikov, “Existence and smoothness of generalized solutions of $B$-hypoelliptic equations”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  284–289  mathnet  mathscinet  zmath
1982
7. A. A. Kulikov, “On fundamental solutions and hypoellipticity of some singular differential operators”, Dokl. Akad. Nauk SSSR, 266:5 (1982),  1049–1052  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020